# SDR 9609342705

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE AIRCRAFT EXPERIENCED TAKEOFF WARNING INDICATION.  TAKEOFF WAS ABORTED WITHOUT INCIDENT AND RETURNED TO THE GATE.  SRQ MAINTENANCE PERFORMED FLIGHT CONTROL AND TAKEOFF WARNING CHECK, SYSTEM CHECKED OK.
